Volume 19, Number 4
Previous Issue Next Issue

Qin Ni

J. Comp. Math., 19 (2001), pp. 337-346

Preview Full PDF 216 1910 Abstract

Shi Ming Zheng

J. Comp. Math., 19 (2001), pp. 347-356

Preview Full PDF 209 1983 Abstract

Yu Fei Yang & Dong Hui Li

J. Comp. Math., 19 (2001), pp. 357-364

Preview Full PDF 203 2037 Abstract

Yao Tang Li & Ji Cheng Li

J. Comp. Math., 19 (2001), pp. 365-370

Preview Full PDF 203 2017 Abstract

Ning Zhao & Hua Mu Wu

J. Comp. Math., 19 (2001), pp. 371-384

Preview Full PDF 215 2003 Abstract

Yan Ping Chen & Yun Qing Huang

J. Comp. Math., 19 (2001), pp. 385-392

Preview Full PDF 209 1944 Abstract

Fa Yong Zhang & Shu Juan Lu

J. Comp. Math., 19 (2001), pp. 393-406

Preview Full PDF 210 1954 Abstract

Shu Hua Zhang, Tao Lin, Yan Ping Lin & Ming Rao

J. Comp. Math., 19 (2001), pp. 407-422

Preview Full PDF 204 1984 Abstract

Mo Mu & Yun Qing Huang

J. Comp. Math., 19 (2001), pp. 423-432

Preview Full PDF 211 1898 Abstract

Jie Qing Tan

J. Comp. Math., 19 (2001), pp. 433-444

Preview Full PDF 208 1952 Abstract

Luis Vazquez & Jose L. Vazquea-Poletti

J. Comp. Math., 19 (2001), pp. 445-448

Preview Full PDF 203 1905 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard